# SDR CALA9900925

- Difficulty date: July 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N83872
- Make and model: Doug DC-9-82
- Aircraft serial: 49120
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Worn
- Location: Ws 331
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT WING REFUELING STA WING FRONT LOWER SPAR WORN IN TWO AREAS WHERE ACCESS DOOR LATCHES AT XRS 331.  THE WORN AREAS WERE CUT OUT AND REPAIR PARTS WERE INSTALLED IAW SRM 57-06, FIGURE 10.
